RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 208, Number 7  


Selections of the metric projection operator and strict solarity of sets with continuous metric projection
A. R. Alimov
3
On the rate of convergence as $t\to+\infty$ of the distributions of solutions to the stationary measure for the stochastic system of the Lorenz model describing a baroclinic atmosphere
Yu. Yu. Klevtsova
19
Restriction and induction for supercharacters of finite groups of triangular type
A. N. Panov
68
Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds
V. V. Przyjalkowski
84
Brownian motion on $[0,\infty)$ with linear drift, reflected at zero: exact asymptotics for ergodic means
V. R. Fatalov
109
Steiner minimal trees in small neighbourhoods of points in Riemannian manifolds
V. M. Chikin
145
On removable singularities of complex analytic sets
E. M. Chirka
172
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019